# SDR ASOA2015052112885

- Difficulty date: May 1, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 15,835 hours, 10,325 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 565
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY TIE DOWN BRACKET AT FS 565, STR 24L HAS CORROSION.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01 FOUND TO BE OUT OF LIMITS IAW SRM 53-32-58-101-001-A01.  COMPLIED WITH STS EA 25-2015-124, BRACKET FWD BAGAGE BAT AT FS 565 AND STR 24L.
